T Nation

D-Bol Headache


#1

Hi Gang

Started taking 15mg's yesterday of d-bol and have had mild headaches ever since,nothing to bad just the annoying headache's .
Should i discontinue use? or does it have something to do with blood pressure maybe?
Any thought would be great.

Thanks heaps

Orton


#2

Since Dianabol quickly increases the body weight due to high water re-tention, a high blood pressure and a faster heartbeat will more than likely bother most that train with it. This is whats causing those head pains.
Ever heard of Catapresan? This could off set the higher blood pressure, but you might want to check with the Doc.

Good Luck, Lift Heavy.

JW


#3

Check your blood pressure to be sure. I have had d-bol headaches on 20mg/day, only to check my blood pressure and have it be 120/70, completely normal. Also, if you are running d-bol, I would be sure to have anti-e's on hand because the initial symptoms of gyno can sometimes come out of nowhere with that drug. Pay attention to sore or itchy nipples, if it happens, I would add 20 mg of tamoxifen/day. Has always worked for me.